On the complexity of boundary integral equations with analytic coefficients with logarithmic singularities

Authors

  • M. Azizov

Abstract

We find the exact order of the ε-complexity of weakly singular integral equations with periodic and analytic coefficients of logarithmic singularities. This class of equations includes boundary equations for outer boundary-value problems for the two-dimensional Helmholtz equation.

Published

25.10.1996

Issue

Section

Research articles

How to Cite

Azizov, M. “On the Complexity of Boundary Integral Equations With Analytic Coefficients With Logarithmic Singularities”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1299-10, https://umj.imath.kiev.ua/index.php/umj/article/view/5215.